MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number AIQCA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, an acumen adult cuff had mean arterial pressure (map) readings that were about 25mmhg to 40mmhg lower compared to a non-invasive blood pressure (nibp) arm cuff.Finger cuff was placed on the opposite arm of the nibp cuff.No error messages were displayed on the monitor.All possible troubleshooting was done but issue continued.Cuff was attached to a hemosphere with 3.2 platform.There was no patient harm.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since the complaint affected unit was not returned for evaluation a product non-conformance or device failure associated to manufacturing or design could not be confirmed.A device history record review was completed and documented that device met all specifications upon distribution.Per instruction for use, "inaccurate non-invasive measurements can be caused by factors such as excessive variations in blood pressure, poor blood circulation to the fingers, a bent or flattened finger cuff, excessive patient movement of fingers or hands, artifacts and poor signal quality, incorrect placement of finger cuff, position of finger cuff, or finger cuff too loose, and electrosurgical unit interference.".

Brand Name
ACUMEN IQ CUFF ADULT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22288111
Report Number2015691-2025-04984
Device Sequence Number8922089
Product Code DXN
UDI-Device Identifier00690103219067
UDI-Public(01)00690103219067(17)261203(11)241203(10)66124732
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAIQCA
Device Lot Number66124732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown